MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.7325-21

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2021

Severe Hypomagnesemia Associated with the Long-term Use of the Potassium-competitive Acid Blocker Vonoprazan.

Okamoto Masaru, Wakunami Yu, Hashimoto Kyoji

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypomagnesemia caused by a proton pump inhibitor (PPI) was first reported in 2006. We herein report a case of hypomagnesemia due to the long-term use of vonoprazan, a potassium-competitive acid blocker (P-CAB). A 66-year-old man was admitted to our hospital complaining of disturbance of consciousness with evidence of hypomagnesemia noted on blood testing. The long-term use of vonoprazan was considered the cause of his hypomagnesemia, so it was discontinued, after which the hypomagnesemia improved. Hypomagnesemia can be induced not only by PPI treatment but also following the long-term use of P-CAB.

Для цитирования: Okamoto Masaru, Wakunami Yu, Hashimoto Kyoji. Severe Hypomagnesemia Associated with the Long-term Use of the Potassium-competitive Acid Blocker Vonoprazan.. Internal medicine (Tokyo, Japan). 2021. DOI: 10.2169/internalmedicine.7325-21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.